Alert archive / South Carolina / Lake Wind Advisories in 2011
Lake Wind Advisory 1, NWS Columbia, SC
NWS Columbia, SC issued this lake wind advisory at Jan 6, 2011, 3:48 AM EST for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Jan 7, 2011, 12:00 AM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2011, 3:48 AM EST (08:48 UTC)
- In effect from
- Jan 7, 2011, 12:00 AM EST
- Expired
- Jan 8, 2011, 9:20 PM EST
- In force
- 45 hr
- Issued by
- NWS Columbia, SC
All 21 counties
Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
853 WWUS72 KCAE 060848 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 348 AM EST THU JAN 6 2011 ...LAKE WIND ADVISORY... SCZ036>038-062130- /O.NEW.KCAE.LW.Y.0001.110107T0500Z-110107T2300Z/ ORANGEBURG-CALHOUN-CLARENDON- INCLUDING THE CITIES OF...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON 348 AM EST THU JAN 6 2011 ...LAKE WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST FRIDAY. * TIMING: LATE TONIGHT THROUGH FRIDAY AFTERNOON. * WINDS: WEST 15 TO 25 KNOTS. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
6 follow-up statements
042 WWUS72 KCAE 062018 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 318 PM EST THU JAN 6 2011 ...LAKE WIND ADVISORY... SCZ036>038-070930- /O.CON.KCAE.LW.Y.0001.110107T0500Z-110107T2300Z/ ORANGEBURG-CALHOUN-CLARENDON- INCLUDING THE CITIES OF...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON 318 PM EST THU JAN 6 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST FRIDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST FRIDAY. * TIMING: LATE TONIGHT THROUGH FRIDAY AFTERNOON. * WINDS: WEST 15 TO 25 KNOTS. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
671 WWUS72 KCAE 070935 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 435 AM EST FRI JAN 7 2011 ...LAKE WIND ADVISORY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035-041-072300- /O.EXB.KCAE.LW.Y.0001.000000T0000Z-110109T0500Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...BAMBERG...DENMARK 435 AM EST FRI JAN 7 2011 ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST SATURDAY NIGHT. * TIMING: FROM MID MORNING TODAY THROUGH SATURDAY EVENING. * WINDS: WEST 15 TO 25 KNOTS. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ SCZ036>038-072300- /O.EXT.KCAE.LW.Y.0001.000000T0000Z-110109T0500Z/ ORANGEBURG-CALHOUN-CLARENDON- INCLUDING THE CITIES OF...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON 435 AM EST FRI JAN 7 2011 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST SATURDAY NIGHT... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST SATURDAY NIGHT. * TIMING: FROM MID MORNING TODAY THROUGH SATURDAY EVENING. * WINDS: WEST 15 TO 25 KNOTS. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
043 WWUS72 KCAE 072026 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 326 PM EST FRI JAN 7 2011 ...LAKE WIND ADVISORY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 080930- /O.CON.KCAE.LW.Y.0001.000000T0000Z-110109T0500Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 326 PM EST FRI JAN 7 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST SATURDAY NIGHT... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST SATURDAY NIGHT. * TIMING: FROM THIS EVENING THROUGH SATURDAY EVENING. * WINDS: WEST 15 TO 25 KNOTS. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
369 WWUS72 KCAE 080908 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 408 AM EST SAT JAN 8 2011 ...LAKE WIND ADVISORY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 082215- /O.CON.KCAE.LW.Y.0001.000000T0000Z-110109T0500Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 408 AM EST SAT JAN 8 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * TIMING: THROUGH THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
859 WWUS72 KCAE 082039 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 339 PM EST SAT JAN 8 2011 ...LAKE WIND ADVISORY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 090500- /O.CON.KCAE.LW.Y.0001.000000T0000Z-110109T0500Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 339 PM EST SAT JAN 8 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * TIMING: UNTIL MIDNIGHT TONIGHT. * WINDS: WEST 15 TO 25 KNOTS. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
221 WWUS72 KCAE 090220 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 920 PM EST SAT JAN 8 2011 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 090330- /O.CAN.KCAE.LW.Y.0001.000000T0000Z-110109T0500Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 920 PM EST SAT JAN 8 2011 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS CANCELLED THE LAKE WIND ADVISORY. THE WINDS ON THE AREA LAKES HAVE DIMINISHED. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this lake wind advisory went out at Jan 6, 3:45 AM EST, 3 minutes earlier.
Area forecast discussion, Jan 6, 3:45 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
345 AM EST THU JAN 6 2011
.SYNOPSIS...
LOW PRESSURE OFF THE COAST WILL MOVE FARTHER OFFSHORE TODAY. DRYING
WILL OCCUR BEHIND THE LOW. A REINFORCING COLD FRONT WILL MOVE
THROUGH THE FORECAST AREA FRIDAY. LITTLE MOISTURE WILL BE ASSOCIATED
WITH THIS FRONT.
&&
.NEAR TERM /THROUGH TODAY/...
LOW CLOUDINESS AND FOG COVERED THE FORECAST AREA EARLY THIS MORNING
ASSOCIATED WITH THE OFFSHORE LOW. EXPECT IT WILL BECOME PARTLY TO
MOSTLY SUNNY TODAY AS THE LOW MOVES FARTHER OFFSHORE AND H85 COLD
ADVECTION AND DOWNSLOPE FLOW BECOME DOMINATE. USED THE NAM FOR THE
TIMING OF DIMINISHING CLOUDINESS. THE TEMPERATURE GUIDANCE WAS
CONSISTENT.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
A REINFORCING COLD FRONT WILL MOVE THROUGH THE FORECAST AREA
FRIDAY. BRISK WINDS WILL BE ASSOCIATED WITH THIS FEATURE. THE
PRECIPITATION CHANCE APPEARS LOW BECAUSE OF LITTLE MOISTURE IN A
DOWNSLOPE FLOW. THE TEMPERATURE GUIDANCE WAS CLOSE THROUGH THE
PERIOD.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE GFS AND ECMWF SHOW A SURFACE RIDGE CONTINUING TO DOMINATE
SATURDAY AND SUNDAY...BUT MOISTURE SHOULD BE ON THE INCREASE
SUNDAY AHEAD OF A SOUTHERN STREAM LOW PRESSURE SYSTEM.
PRECIPITATION MAY MOVE INTO THE FORECAST AREA LATE SUNDAY AND
PERSIST INTO TUESDAY AS THE LOW TRACKS FROM THE GULF COASTAL
REGION TO OFF THE CAROLINA COAST. STRONG HIGH PRESSURE CENTERED
WELL NORTHWEST OF THE FORECAST AREA MAY HELP PROVIDE ENOUGH COLD
AIR FOR WINTER-TYPE PRECIPITATION. MAINLY USED THE TOP-DOWN
METHOD BASED ON THE GFS FOR THE WEATHER GRIDS. THIS MORNING/S
HAZARDOUS WEATHER OUTLOOK WITH REFLECT THE WINTER WEATHER THREAT.
DRY AND COLD WEATHER WILL LIKELY OCCUR BEHIND THE SYSTEM FOR
WEDNESDAY.
&&
.AVIATION /09Z THURSDAY THROUGH MONDAY/...
COMPLEX PATTERN OVER THE REGION CURRENTLY. A WEAK BROAD AREA OF
SURFACE LOW PRESSURE CURRENTLY NEAR THE FA WILL CONTINUE TO SHIFT
EAST. LATEST RADAR MOSAIC INDICATES A FEW AREAS OF LIGHT RAIN
DEPARTING THE TERMINALS AND THERE SHOULD NOT BE ADDITIONAL
PRECIPITATION OVERNIGHT...OTHER THAN SOME POSSIBLE DRIZZLE.
LATEST OBS INDICATE LIFR CONDITIONS FOR MOST TAF SITES...DOWN TO
OR NEAR AIRPORT MINIMUMS IN SOME CASES. DO NOT HAVE SUFFICIENT
CONFIDENCE OF AIRPORT MINIMUMS FOR AN EXTENDED PERIOD OF TIME.
MODEL GUIDANCE INDICATES A TREND TOWARDS IMPROVEMENT DURING THE
LATE MORNING HOURS AFTER SAY 15Z...AS THE SURFACE LOW MOVES
FARTHER AWAY AND AS UPPER TROUGH DEEPENS AND UPPER FLOW BECOMES
MORE NORTHWESTERLY. WILL GENERALLY USE A BLEND OF MODEL GUIDANCE
THROUGH THE TAF PERIOD...WITH AN EMPHASIS ON PERSISTENCE IN THE
NEAR TERM.
EXTENDED AVIATION OUTLOOK...NO RESTRICTIONS TO AVIATION EXPECTED
FRIDAY AND SATURDAY...THOUGH BREEZY CONDITIONS WILL BE POSSIBLE.
THE NEXT WEATHER SYSTEM TO PROVIDE SIGNIFICANT PRECIPITATION CHANCES
AND RESTRICTIONS TO CIGS/VSBYS WILL AFFECT THE REGION SUNDAY/MONDAY.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EST FRIDAY
FOR SCZ036>038.
GA...NONE.
&&
SYNOPSIS...JL
NEAR TERM...JL
SHORT TERM...JL
LONG TERM...JL
AVIATION...JLHazardous weather outlook, Jan 5, 6:05 AM EST, 21 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 605 AM EST WED JAN 5 2011 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-061115- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 605 AM EST WED JAN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Lake Wind Advisories in South Carolina, 2011Lake Wind Advisories in Georgia, 2011Every lake wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.